# SDR ASOA201001047

- Difficulty date: July 28, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 16,477 hours, 14,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 232DZ HAS A BROKEN EMERGENCY LIGHT HOUSING AND COVER.  REMOVED AND REPLACED PANEL 232DZ EMERGENCY LIGHT HOUSING AND COVER IAW AMM TASK 33-51-13-000-801 AND 33-51-13-400-801.  OP CHECK GOOD IAW AMM 33-51-00-710-801 ON PANEL 232DZ.
